DBLP BibTeX Record 'journals/isci/GasseCDK09'

@article{DBLP:journals/isci/GasseCDK09,
  author    = {Bart Van Gasse and
               Chris Cornelis and
               Glad Deschrijver and
               Etienne E. Kerre},
  title     = {The pseudo-linear semantics of interval-valued fuzzy logics},
  journal   = {Inf. Sci.},
  volume    = {179},
  number    = {6},
  year      = {2009},
  pages     = {717-728},
  ee        = {http://dx.doi.org/10.1016/j.ins.2008.11.005},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}